IEEE - Institute of Electrical and Electronics Engineers, Inc. - Infinite structure and exact model matching problem: A geometric approach

Author(s): M. Malabre ; V. Kucera
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1984
Volume: 29
Page(s): 266 - 268
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1984.1103502
Regular:

We first generalize to (A, B, C, D) quadruples the geometric characterization of the infinite zero structure. We then give a new geometric proof for a solvability condition of the exact model... View More

Advertisement